Zur algebraisch-axiomatischen Begründung der Topologie

Bergmann. G.

Mathematische Zeitschrift (1932)

  • Volume: 35, page 502-511
  • ISSN: 0025-5874; 1432-1823

How to cite


Bergmann. G.. "Zur algebraisch-axiomatischen Begründung der Topologie." Mathematische Zeitschrift 35 (1932): 502-511. <http://eudml.org/doc/168362>.

author = {Bergmann. G.},
journal = {Mathematische Zeitschrift},
keywords = {topology},
pages = {502-511},
title = {Zur algebraisch-axiomatischen Begründung der Topologie},
url = {http://eudml.org/doc/168362},
volume = {35},
year = {1932},

AU - Bergmann. G.
TI - Zur algebraisch-axiomatischen Begründung der Topologie
JO - Mathematische Zeitschrift
PY - 1932
VL - 35
SP - 502
EP - 511
KW - topology
UR - http://eudml.org/doc/168362
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.